On Solution of complex equations with the homotopy perturbation method

Küçük Resim Yok

Tarih

2024-12-31

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Adiyaman University

Erişim Hakkı

info:eu-repo/semantics/openAccess

Özet

In this study, complex differential equations are solved using the homotopy perturbation method (HPM). Firstly, we separated the real and imaginary parts of the equation. Thus, from one unknown equation is obtained two unknown equation systems. Later, we applied HPM real and imaginary to parts of the equation. So, we have obtained real and imaginary parts of the solution.

Açıklama

Anahtar Kelimeler

Complex equations, Equation system, Homotopy perturbation method

Kaynak

Adiyaman University Journal of Science

WoS Q Değeri

Scopus Q Değeri

Q4

Cilt

14

Sayı

2

Künye

Düz, M., & Çamlıca, Ş. (2024). On Solution of Complex Equations with the Homotopy Perturbation Method. Adıyaman University Journal of Science, 14(2), 157-167. https://doi.org/10.37094/adyujsci.1484685